Fuzzy dominator coloring on fuzzy soft graphs

Authors

  • Jahir Hussain Rasheed Jamal Mohamed College (Autonomous), Affiliated to Bharathidasan University.
  • Afya Farhana Jamal Mohamed College (Autonomous), Affiliated to Bharathidasan University.

DOI:

https://doi.org/10.23755/rm.v48i0.1153

Keywords:

Fuzzy Soft Graph, Fuzzy dominator chromatic number, Fuzzy soft path, Fuzzy soft cycle, Strong arcs.

Abstract

A fuzzy soft dominator colouring of a fuzzy soft graph $G^S$(T,V) is an appropriate fuzzy soft colouring such that every single vertex of $G^S$(T,V) dominate entire vertex of a colour group. In the present work, we initiate fuzzy dominator colouring on fuzzy soft path, fuzzy soft cycle, complete fuzzy soft graph, complete fuzzy soft bipartite graph and its fuzzy soft dominator chromatic number is presented as well as bounds for fuzzy soft dominator chromatic number on fuzzy soft graph is established.

Author Biographies

  • Jahir Hussain Rasheed, Jamal Mohamed College (Autonomous), Affiliated to Bharathidasan University.

    R. Jahir Hussain, Associate Professor,

    PG and Research Department of Mathematics

    Jamal Mohamed College, Trichy -620020, Tamil Nadu, India.

  • Afya Farhana, Jamal Mohamed College (Autonomous), Affiliated to Bharathidasan University.

    M.S. Afya Farhana, Assistant Professor,

    PG and Research Department of Mathematics

    Jamal Mohamed College, Trichy -620020, Tamil Nadu, India.

References

Chellali and Maffary. Dominator colorings in some classes of graphs. Graphs. Combin, 28:97–107, 2012.

D.Molodstov. Soft set theory first results. Computers and Mathematics with Applications, 37:19–31, 1999.

P. M. et.al. Fuzzy soft sets. Journal of Fuzzy Mathematics, 9(3):589–602, 2001.

R. Gera. On the dominator colorings in bipartite graphs. Proceedings of the 4thInternational Conference on Information Technology:New Generations, pages 947–952, 2007a.

R. Gera. On the dominator colorings in graph. Graph Theory Notes of New York LII, pages 25–30, 2007b.

R. J. Hussain and K. K. Fathima. On fuzzy dominator colouring in fuzzy graphs. Applied Mathematical Sciences, 9:1131–1137, 2015.

R. J. Hussain and S. Hussain. Domination in fuzzy soft graphs. International Journal of Fuzzy Mathematical Archieve, 14:243–252, 2017 Fuzzy dominator colouring on fuzzy soft graphs.

M.Akram and S.Nawaz. On fuzzy soft graphs. Italian journal of pure and applied mathematics, 34:497–514, 2015.

Mohinta and Samanta. An introduction to fuzzy soft graph. Mathematica Moravica, 19(2):35–48, 2015.

Downloads

Published

2023-12-30

Issue

Section

Volume 48-2023